Discussions that mention clonidine

High & Low Blood Pressure board


If one is on a beta blocker, there is risk of getting a rash from being in the sun. When I was on Inderal, I got a very thick red rash (not itchy) on the front & sides of my neck which I believe was from the drug. The rash went away within two days after I stopped Inderal. The Dr. said she had seen other cases. Normally, I walk early (5am) especially cause I can't wear sunscreen (get a rash). But I think I was taking an afternoon walk too when I was on Inderal so I was exposed to the hotter rays of the sun.
I believe heat from a hot tub is supposed to be a hazard for those on b/p meds or while drinking alcohol because the blood vessels dilate from the hot water so there is a danger one might pass out. I avoid getting into a regular tub after taking my b/p meds in the evening cause I get so weak. When I was on Clonidine it was worse. My husband had to pull me out of the tub a few times. Dr. Dean Eldell talked about this subject this week on XM.
one might pass out in the tub.

I took a short walk through the woods yesterday afternoon because I had company. It was all I could do to get back to the house. A combination of the heat & humidity was too much. Even during cooler weather I have trouble doing any walking outside unless it is early morning before taking my meds because of my heavy dose of a apha/beta blocker. Fam